MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT35022UX
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an integrity bare metal stent to treat a moderately tortuous and calcified lesion in the mid left anterior descending (lad) with 90% stenosis.No other abnormalities were reported in relation to anatomy.No damage noted to packaging, i.E.Shelf carton, hoop/tray and no issues noted when removing the device from the hoop/tray.The device was inspected, with no issues found.Negative prep was performed with no issues.The lesion was predilated.The device did not pass through a previously-deployed stent, resistance was not encountered when advancing the device.It was reported that there was no alleged product issue but the stent was used past its expiration date.The hospital carries consignment of integrity and currently do not have a signed consignment agreement.It was reported that routine expiration checks are carried out at the account but may have not have been the case for this event.No issues were noted during the procedure.Post procedure the patient was treated with medication.Patient is doing well - no injury.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6762721
Report Number9612164-2017-00997
Device Sequence Number1565970
Product Code MAF
UDI-Device Identifier00613994798589
UDI-Public00613994798589
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2017
Device Catalogue NumberINT35022UX
Device Lot Number0007628363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;